Programm                 "Degeneration und Regeneration– Grundlagen, Diagnostik und Therapie"


Hotelbuchung
   Hotel Registration
Grußwort
   Welcome address
Beteiligte Gesellschaften
   Societies involved
DOG Information
   DOG Information
Eröffnung des Kongresses
   Opening Ceremony
Preise
   Awards
Ablauf der Tagung 2003
   General overview of congress
Lageplan der Räumlichkeiten
   Map of Congress Center
Wissenschaftliche Themen
   Scientific topics
Symposien
   Symposia
Wissenschaftliches Programm
   Scientific program
Posterpräsentationen
   Poster Presentation
Kurse
   Courses
Begleitende Veranstaltungen
   Accompanying program
Arbeitssitzungen
   Working sessions
Rahmenprogramm
   Social program
Allgemeine Informationen
   General Information
Autorenindex
   Index of Authors
Industrieaussteller
   Commercial exhibitors
Sponsoren
   Sponsors
Impressum



DOG Homepage


Abstract
Abstract

Rifabutin-Associated Uveitis

Moustafa B., Hille K., Ruprecht K. W.
University Eye Hospital, Homburg/Saar

Purpose: Hypopyon-Uveitis has been identified as a side effect in Patients with acquired immunodeficiency syndrome who are treated for Mycobacterium avium complex (MAC) infection with systemic rifabutin. We report a AIDS Patient with unilateral uveitis under therapy with rifabutin and hoch active antiretroviral therapy (HAART).
Method: A 37-year-old, human immunodeficiency virus (HIV)-positive man was initially seen with pain and decreased visual acuity in the right eye. Visual acuity was 0,5p. The right eye showed advanced iridocyclitis with cells in the anterior chamber, keratic precipitates, posterior synechiae and hypopyon (2mm). The posterior segment was unremarkable. He had a medical history of two years of a advanced HIV-Infection in stadium CDC C3. The patient was started on HAART, consisting of Retrovirâ, combivirâ, viramuneâ and combined antimycobacterial therapie with Rifabutin, Klacidâ, Tavanicâ, Cotrim forteâ and Myambutolâ since 2000.
Results: In our case the patient developed an anterior form of uveitis attribute to the toxic effect of Rifabutin. We stopped Rifabutin and begun with a local steroid (prednisolonacetat) and cycloplegia eyedrops. The patient showed a rapid recovery.
Conclusions: Because of lifelong HIV therapy with highly active antiretroviral chemo


Zurück | Back